# SDR WGEA200700024

- Difficulty date: November 9, 2007
- Submitted: November 11, 2007
- Operation: Air carrier
- Aircraft: N115DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000020
- Aircraft time: 190 hours, 250 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Condition: Leaking
- Location: Rt Nacelle
- Part time: 190 hours, 250 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

EVIDENCE OF FIRE SUPPRESSION AGENT LEAKING INTO RIGHT ENGINE.  SUPPLEMENTAL INFORMATION, CLEANED ENGINE IAW PWC EMM 71-00-00-108-808 AND PWC FSR RECOMMENDATION LETTER.
